Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Pirmetova S. Y. Approximative Properties of Mixed Series by Lagerre’s Polynomials on Classes of Smooth Functions. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2008, vol. 8, iss. 2, pp. 3-11. DOI: 10.18500/1816-9791-2008-8-2-3-11

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
16.06.2008
Full text:
(downloads: 151)
Language: 
Russian
Heading: 
UDC: 
517.5

Approximative Properties of Mixed Series by Lagerre’s Polynomials on Classes of Smooth Functions

Autors: 
Pirmetova S. Ya., Dagestan State Pedagogical University
Abstract: 

Approximative properties of mixed series by Lagerre’s polynomials on classes of smooth functions that given on axle [0, ∞) are viewed. Inequality that corresponds to Lebesgue inequality for trigonometric Fourier sums was found for evaluation of deflection of smooth function from it’s partial sums of mixed series by Lagerre’s polynomials. Evaluations for corresponding Lebesgue function of partial sums of mixed series by Lagerre’s polynomials were found.

Key words: 
References: 
  1. Шарапудинов И.И. Смешанные ряды по ортогональным полиномам // Теория и приложения. Махачкала,2004.
  2. Шарапудинов И.И. Исправленные суммы Фурье по ортогональным полиномам и их аппроксимативные свойства // Современные методы теории функций и смежные проблемы: Тез. докл. Воронеж. зимней мат. школы (27 января – 4 февраля 2001 г.). Воронеж: Изд-во Воронеж. гос. ун-та, 1999. С. 289–290.
  3. Шарапудинов И.И. Смешанные ряды по ортогональным полиномам // Современные проблемы теории функций и их приложения: Тез. докл. 10-й Сарат. зимней школы. Саратов: Изд-во Сарат. ун-та, 2000. С. 228–229.
  4. Сеге Г. Ортогональные многочлены. М.: Физматгиз, 1962.
  5. Askey R., Wainger S. Mean convergence of expansions in Lagerre and Hermite series // Amer. J. Mathem. 1965. V.87. P. 695–708.
  6. Muckenhaupt B. Mean convergence of Hermit and Lagerre series. I. // Trans. Amer. Mathem. Soc. 1970. V. 147. P. 419–431.
  7. Muckenhaupt B. Mean convergence of Hermit and Lagerre series. II. // Trans. Amer. Mathem. Soc. 1970. V. 147. P. 433–460.